# SDR BSYA200500012

- Difficulty date: July 21, 2005
- Submitted: July 21, 2005
- Operation: Air carrier
- Aircraft: N9044V
- Make and model: Beech 58
- Aircraft serial: TH216
- Aircraft time: 14,162 hours, 14,162 cycles
- Engine: Cont IO520C
- Engine time: 908 hours, 908 cycles
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS ENROUTE FROM BDL TO PHL WHEN HE SEEN SPARKS AND LOST ALL OIL PRESSURE, THEN DIVERTED TO TEB DECLARED AN EMERGENCY, LANDED NO PROBLEMS. FOUND NR 2 ROD THRU ENGINE CASE. CAUSE UNKNOWN AT THIS TIME, R&R ENGINE
